# SDR SWAA2019100137381

- Difficulty date: September 20, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 FLOOR BEAM CORRODED AT BS. 986.5, BETWEEN LBL 4 TO LBL 52.   REPAIRED FLOOR BEAM IAW SRM.
